# SDR YENA20160118033

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 41,351 hours, 14,553 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066500120212
- Part serial: RVA36B06276
- Condition: Failed
- Location: Nr 1 Vor
- Part time: 41,365 hours, 14,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 1488,  NOTICIED NR 1 VOR RED ON MFD, STARTED SMELLING A FAINT BURNING ODOR, THE CIRCUIT BREAKER TRIPPED MESSAGE APPEARED AND CIRCUIT BREAKER G13 TRIPPED. SMOKE ODOR WENT AWAY, FOLLOWED TSM 34-55-00 AND CONFIRMED THE NR 1 VOR RECEIVER FAULTY.  REMOVED AND REPLACED THE NR 1 VOR RECEIVER IAW AMM 34-55-31.  OPS CHECKED GOOD. PERFORMED CABIN ODOR INSPECTION IAW 05-50-00-810-831 & CONFIRMED NR 1 VOR RECEIVER FAULTY, AIRCRAFT OK FOR SERVICE.
